Head injuries of any kind can be a serious health concern and should not be taken lightly. It is important to be evaluated by a physician after such an event, particularly if it causes any changes such as alterations in vision or headache. A primary care physician
can take a thorough history and perform an exam, but in the case of head injury, it may become necessary for a neurologist
to become involved.
Bluish-tinted vision is called cyanopsia and can be caused by many different things, including medication side effects, something involving the brain, or something involving the eye.
The most common class of medications that can cause bluish tinted vision are the erectile dysfunction drugs (viagra, cialis).
Processes involving the brain can also cause vision changes. People with certain kinds of migraines often report changes in their perception of color. Although head injuries do not usually cause a migraine in a person who has never had them before, the may exacerbate a pre-existing condition.
Finally, processes involving the eye can cause changes in color perception. If your blow to the head was near the eye, it is possible that some part of the retina in the back of the eye or the optic nerve itself may have been damaged or irritated. Other chronic eye diseases like cataracts or glaucoma can also cause this kind of effect.
In the case of vision changes following any kind of blow to the head, it is important to seek medical care right away.